MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., WEDGE HS SUTURE ANCHOR II, 5.0MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE PKG., WEDGE HS SUTURE ANCHOR II, 5.0MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-100-035
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/23/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: it is alleged that patient had unexplained pain.Probable root cause: design.-wrong raw material or manufacturing agent selected.-in-process cleaning not effective at removing manufacturing residuals.-not enough strict controls placed on raw material source and purity process.-contamination during process.-in-process cleaning not performed to spec.Application.-contamination of devices.
 
Event or Problem Description
It was reported that the patient needed revision surgery.However, please note that the metal in this device is highly unlikely to cause the alleged reaction.
 
Additional Manufacturer Narrative
Update awareness date to 12-jun-2018.
 
Event or Problem Description

Brand Name
PKG., WEDGE HS SUTURE ANCHOR II, 5.0MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7665394
Report Number0002936485-2018-00521
Device Sequence Number1980162
Product Code MBI
UDI-Device Identifier37613154015307
UDI-Public37613154015307
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K041310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-100-035
Device Lot Number10173AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2014
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight79